Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- 2015
- Veröffentlicht
Comments on the height reducing property II
Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in: Indagationes Mathematicae. 26, S. 28-39Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Existence and large time behaviour for a stochastic model of a modified magnetohydrodynamic equations
Razafimandimby, P. & Sango, M., 2015, in: Zeitschrift für angewandte Mathematik und Physik : ZAMP = Journal of applied mathematics and physics = Journal de mathématiques et de physique appliquées .Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Fast Recognition of Partial Star Products and Quasi Cartesian Products
Imrich, W. & Hellmuth, Marc ; Kupka, Tomas, 2015, in: Ars mathematica contemporanea. 9, 2, S. 233 - 252Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Forcing Subarrangements in Complete Arrangements of Pseudocircles
Ortner, R., 2015, in: Journal of Computational Geometry. 6, 1, S. 235-248Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Improved Regret Bounds for Undiscounted Continuous Reinforcement Learning
Kailasam, L., Ortner, R. & Ryabko, D., 2015, Proceedings of The 32nd International Conference on Machine Learning.Publikationen: Beitrag in Buch/Bericht/Konferenzband › Beitrag in Konferenzband
- Veröffentlicht
Infinite motion and 2-distinguishability of graphs and groups
Imrich, W., Smith, S., Tucker, T. & Watkins, M., 2015, in: A + / Centre d'Information de l'Architecture, de l'Urbanisme et du Design. 41, S. 109-122Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Integration von Informationssystemen: Datenaustausch zwischen Teamcenter und Enterprise Applikationen
Wötzl, K., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Linear and projective boundary of nilpotent groups
Krön, B., Lehnert, J., Seifter, N. & Teufl, E., 2015, in: Glasgow Mathematical Journal. 57.2015, 3, S. 591-632 42 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Local and global strong solution for hydrodynamical systems driven by multiplicative jump noise.
Razafimandimby, P., Hausenblas, E. & Bessaih, H., 2015, in: Nonlinear Differential Equations and Applications.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)